Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
kingziggy

Has anyone ever experienced gout

my left foot is absolutely killing me, to the point where it's painful to walk. i think i read on the internet that mega doses of vitamin a can cause gout. just finished my 6 mo. course and i feel like my foot is going to fall off.

anyone please?

Share this post


Link to post
Share on other sites

Epic Bump.

I had it for 3 days. It's because your blood is too acidic. Probably also the reason why you got acne. I don't know how your acne is now, but if it's still there, eat alkaline.

Share this post


Link to post
Share on other sites

My brother has gout. I believe it usually affects your big toe and yes it's crystals that form. He swears by cherry juice as an overnight treatment. Go to the store and get some good organic cherry juice (check the label and make sure cherry is the first and only juice listed).

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×